# SDR UPS97823308

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4753360502
- Condition: Cracked
- Location: Bs 822.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 822.5 LT SIDE, BELOW THE FLOOR, AFT SIDE OF FRAME, THE FRAME TO INTERCOSTAL ATTACH CASTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-0, 51-1-21 AND DWG 4753360.
